# SDR IPXA2025031726547

- Difficulty date: March 2, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   ACCESS DOOR 119BL REAR CUT OUT FUSELAGE, OUTER SKIN HAS (2EA) GOUGES. DOT 72-024 ACCOMPLISHED PER UPS EO: EO-93125-REQI AND VT MAE EA 757-5330-27-A3841
